English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multiplicative dependence between k-Fibonacci and k-Lucas numbers

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gómez, C. A., Gómez, J. C., & Luca, F. (2020). Multiplicative dependence between k-Fibonacci and k-Lucas numbers. Periodica Mathematica Hungarica, 81(2), 217-233. doi:10.1007/s10998-020-00336-z.


Cite as: http://hdl.handle.net/21.11116/0000-0007-7B4D-A
Abstract
A generalization of the well-known Fibonacci and Lucas sequences are the k-Fibonacci and k-Lucas sequences with some fixed integer k ≥ 2. For these sequences the first k terms are 0,..., 0, 1 and 0,..., 0, 2, 1, respectively, and each term afterwards is the sum of the preceding k terms. Here we find all pairs of k-Fibonacci and k-Lucas numbers multiplicatively dependent.